# SDR UIEA2019120906037

- Difficulty date: December 4, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N656GT
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 61,493 hours, 43,408 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 1270
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALC DOOR CUTOUT, FWD EDGE FRAME STRAP UPPER SURFACE IS CORRODED AT STA 1270, S32R.( REPAIRED FRAME IAW B767-200 SRM 51-40-02 AND AMES 47389REA06. SEE PARTIAL WORK ACCOMPLISHED AND PWS 46. )
